# SDR USAA2011033191289

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,597 hours, 18,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2037 - BOS-DCA - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 10D.  INSTALLED NEW EMERGENCY LIGHT LENS AT SEAT 10D.
